# SDR DALA2019042972707

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 79,812 hours, 35,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Plate
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK THAT EXCEEDS THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESS URE PLATE PANEL BETWEEN FR35RH AND FR36RH, REPAIR AREA OF PRESSURE PLATE LOC BETWEEN FR35RH AND FR36RH MODIFICATION WAS ACCOMPLISHED IN ACCOORDANCE WITH WORK CARD 5311-01171-04B; AA5311-01171 SB A320-53-1263 AD-2018-06-04
